# SDR USAA2013120300008

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 44,055 hours, 16,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY AISLE LIGHT LENS IS MISSING AT ROW 9R.  INSTALLED EMERGENCY AISLE LIGHT LENS AT ROW 9R AS REQUIRED.
